# SDR SWAA2025100107142

- Difficulty date: August 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD AFT CORNER SCUFF PLATE IS CRACKED PART WAS INSTALLED ON CUSTOMER CARD: TTG8Q01533B7;[02] WELDED THE ACD AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 STEP 4.B.(4).  APPLIED CHEMICAL CONVERSION COATING AND TWO LAYERS OF BMS 10-11 TYPE I PRIMER ON ACB AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1; SOPM 20-43-03 TYPE 2 AND SOPM 20-41-02.
